# SDR DXTA2025011701984

- Difficulty date: January 15, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N575QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605730
- Aircraft time: 14,547 hours, 11,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 99131
- Part serial: 1647
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL CABIN EMERGENCY LIGHTS WORK CORRECTLY WITH AIRCRAFT BATTERY SWITCH ON. TURNING AIRCRAFT BATTERY SWITCH TO OFF, ALL FORWARD EMERGENCY LIGHTS ARE INOP. THE REAR EMERGENCY LIGHTS WORK CORRECTLY WITHOUT AIRCRAFT BATTERY SWITCH ON. CORRECTIVE ACTION: REPLACED FWD EMERGENCY LIGHTING BATTERY. BATTERY TESTED GOOD IAW CE-560XLS AMM 33-50-01.
